# SDR YENA200211

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 10,534 hours, 4,212 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 10163
- Condition: Damaged
- Location: Nr 1 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT JFK FLT 77, EXPERIENCED BRAKE ECAM ON T/O ROLL AT LOW SPEED.  ABORTED T/O AND RETURNED TO GATE.  T/S FOUND NR 1 TACH SPLINE DAMAGED & HUB CAP, ALSO NR 3 HUB CAP SPLINE FAN TACH.  REMOVED AND REPLACED NR 1 TACH, NR 1 HUB CAP AND NR 3 HUB CAP PER AMM 32-42-68, 32-38-51, PERFORMED OPS CHECK PER AMM 32-42-00, SYSTEM OPS CHECK GOOD.
